# SDR SWIA200413855

- Difficulty date: September 22, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,029 hours, 32,387 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS CONTROL FAULT WHEN SELECTING FLAPS FROM 15 TO 25 DEGREES.  REMOVED AND REPLACED FLAP SELECTOR HANDLE.  OPERATIONAL CHECK GOOD.  P/N 120-6920-615CON, S/N OFF 120182.
